Change search
ReferencesLink to record
Permanent link

Direct link
Some remarks on Sobolev regularity
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).
2009 (English)In: Acta Scientarum Mathematicarum, ISSN 0001-6969, Vol. 75, no 1-2, 233-239 p.Article in journal (Refereed) Published
Abstract [en]

Some characterizations of Sobolev spaces are discussed.

Place, publisher, year, edition, pages
2009. Vol. 75, no 1-2, 233-239 p.
Keyword [en]
Initial value problems, Maximal estimates, Oscillatory integrals, Schrödinger equation, Sobolev spaces
National Category
URN: urn:nbn:se:kth:diva-152451ScopusID: 2-s2.0-77957226083OAI: diva2:750096

QC 20140926

Available from: 2014-09-26 Created: 2014-09-26 Last updated: 2014-09-26Bibliographically approved

Open Access in DiVA

No full text


Search in DiVA

By author/editor
Sjölin, Per
By organisation
Mathematics (Dept.)
In the same journal
Acta Scientarum Mathematicarum

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 13 hits
ReferencesLink to record
Permanent link

Direct link